# SDR AALA20111009ORD01

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 98,034 hours, 18,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT LAX-JFK.  CREW REPORTED RAPID FLUID LOSS IN CENTER HYDRAULIC SYSTEM.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC LINE FOR TILT ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
